# SDR 95ZZZM202

- Difficulty date: May 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N134YV
- Make and model: Beech 1900C
- Aircraft serial: UC134
- System (JASC): 7120 · Engine Mount Section
- Part: Truss
- Condition: Cracked
- Location: Rt Engine
- Part time: 11,110 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AD 95-02-18 AREA 'A' INSPECTION A .5 INCH CRACK WAS FOUND JUST AFT OF INBOARD UPPER BOSS ON RIGHT TRUSS.  WELDED TRUSS AND RETURNED TO SERVICE.
